Boundedness of maximal operators and oscillation of functions in metric measure spaces

 |  Login

Show simple item record

dc.contributor Aalto-yliopisto fi
dc.contributor Aalto University en
dc.contributor.advisor Kinnunen, Juha, Prof. Aalto, Daniel 2012-08-24T11:17:53Z 2012-08-24T11:17:53Z 2010
dc.identifier.isbn 978-952-60-3062-3
dc.identifier.isbn 978-952-60-3061-6 (printed) #8195;
dc.identifier.issn 1797-5867
dc.description.abstract In this dissertation the action of maximal operators and the properties of oscillating functions are studied in the context of doubling measure spaces. The work consists of four articles, in which boundedness of maximal operators is studied in several function spaces and different aspects of the oscillation of functions are considered. In particular, new characterizations for the BMO and the weak L∞ are obtained. en
dc.format.extent Verkkokirja (592 KB, 16 s.)
dc.format.mimetype application/pdf
dc.language.iso en en
dc.publisher Aalto-yliopiston teknillinen korkeakoulu en
dc.relation.ispartofseries Research reports. Helsinki University of Technology, Institute of Mathematics, A, 585 en
dc.relation.haspart [Publication 1]: D. Aalto, J. Kinnunen, Maximal functions in Sobolev spaces, Sobolev Spaces in Mathematics I, International Mathematical Series, Vol. 8 Maz'ya, Vladimir (Ed.), 25-68, Springer, 2008. en
dc.relation.haspart [Publication 2]: D. Aalto, J. Kinnunen, The discrete maximal operator in metric spaces, to appear in J. Anal. Math. en
dc.relation.haspart [Publication 3]: D. Aalto, Weak L∞ and BMO in metric spaces, arXiv:0910.1207 [math.MG]. en
dc.relation.haspart [Publication 4]: D. Aalto, L. Berkovits, O. E. Maasalo, H. Yue, John-Nirenberg lemmas for doubling measures, arXiv0910.1228 [math.FA]. en
dc.subject.other Mathematics
dc.title Boundedness of maximal operators and oscillation of functions in metric measure spaces en
dc.type G5 Artikkeliväitöskirja fi Aalto-yliopiston teknillinen korkeakoulu fi
dc.contributor.department Matematiikan ja systeemianalyysin laitos fi
dc.contributor.department Department of Mathematics and Systems Analysis en
dc.subject.keyword doubling measure en
dc.subject.keyword maximal functions en
dc.subject.keyword discrete convolution en
dc.subject.keyword BMO en
dc.subject.keyword John-Nirenberg inequality en
dc.subject.keyword rearrangements en
dc.identifier.urn URN:ISBN:978-952-60-3062-3
dc.type.dcmitype text en
dc.type.ontasot Väitöskirja (artikkeli) fi
dc.type.ontasot Doctoral dissertation (article-based) en
dc.contributor.supervisor Kinnunen, Juha, Prof.

Files in this item

This item appears in the following Collection(s)

Show simple item record

Search archive

Advanced Search

article-iconSubmit a publication


My Account